# SDR DALA2023061604893

- Difficulty date: June 13, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 133,132 hours, 19,460 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 184 1R DOOR SLIDE ARM LIGHT WILL NOT PUSH TO TEST; COMES ON AS NORMAL WHEN DOOR IS ARMED. CORRECTIVE ACTION: REMOVED AND REPLACED 1R DOOR SLIDE LIGHT PUSH TO TEST SWITCH; AS PER B767-300 AMM 52-73. (4683502)
